4 doctors weighed in:

Why do I get unexplained bruises periodically?

4 doctors weighed in
Dr. Morris Westfried
Dermatology
3 doctors agree

In brief: Fragile blood vessel

It could be blood thinning medications such as coumarin placid or aspirin.
It can be a reaction to a medication younare taking. It can also be a result of a clotting problem which can be found with blood tests. It is best to see doc for exam and blood tests.

In brief: Fragile blood vessel

It could be blood thinning medications such as coumarin placid or aspirin.
It can be a reaction to a medication younare taking. It can also be a result of a clotting problem which can be found with blood tests. It is best to see doc for exam and blood tests.
Dr. Morris Westfried
Dr. Morris Westfried
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors